# SDR IPXA2017103123123

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 85,855 hours, 14,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA731734
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD P/N AEA7317-34 DAMAGED.  DEPRESSION IN PANEL FORE TO AFT 60"L X 2.4"W X 0.10"D. FABRICATED NEW FLOORBOARD PER EO MD11-5320-27386-C.
